# SDR RAAA97E4009

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Component: Intvlv, 87310012
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING, RIGHT OVERWING, FWD ENTRANCE DOOR, AND AFT ENTRANCE DOOR EMERGENCY EXIT EGRESS IDENTIFIER LIGHTS FAILED SERVICE CHECK DUE SWITCH LEFT ON.  REPLACED BATTERY PACKS DUE DISCHARGED.
